Late Pulmonary Toxicity Associated With Everolimus in a Renal Transplant Patient and Review of the Literature


VELİOĞLU A. , Eryuksel E., Cimsit C., Tuglular S. , Ozener C.

EXPERIMENTAL AND CLINICAL TRANSPLANTATION, cilt.16, sa.4, ss.491-494, 2018 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Derleme
  • Cilt numarası: 16 Konu: 4
  • Basım Tarihi: 2018
  • Doi Numarası: 10.6002/ect.2015.0257
  • Dergi Adı: EXPERIMENTAL AND CLINICAL TRANSPLANTATION
  • Sayfa Sayıları: ss.491-494

Özet

The use of inhibitors of mammalian target of rapamycin is associated with adverse pulmonary effects. Although sirolimus-related pneumonitis has been well described, reports on pneumonitis with everolimus are scarce. We report a case of everolimus-induced pneumonitis in a renal transplant recipient 5 years after initiation of everolimus treatment, and we also review the literature regarding everolimus-induced pneumonitis in renal transplant patients.